Stability of positive solutions of local partial differential equations with a nonlinear integral delay term

Rezounenko, Alexander: Stability of positive solutions of local partial differential equations with a nonlinear integral delay term. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 17. pp. 1-7. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_017_001-007.pdf

Download (108kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 17
Page Range: pp. 1-7
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: p. 5-7.
Date Deposited: 2017. May. 04. 15:32
Last Modified: 2018. Mar. 05. 17:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/42757

Actions (login required)

View Item View Item